# SDR UALA2010060101900

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 38,966 hours, 4,809 cycles
- Engine: Pwa PW4090
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Saaru
- Part number: HG2040AD03
- Part serial: 204
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES AOA VANE RT, PITOT ADM RT, STATIC ADM RT DISPLAYED.  AHM SHOWS LATCHED. UNABLE TO ERASE IN FLT. OWS LATCHED. UNABLE TO ERASE IN FLT. CAUSED BY SAARU FAULTS. HAS HISTORY. WORKING WITH LM4766. REPLACED SAARU IAW AMM, OPS CK OK.
